Commentarii Mathematici Helvetici

Full-Text PDF (202 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 2, 2002, pp. 399–407
DOI: 10.1007/s00014-002-8346-y

Published online: 2002-06-30

Marked length rigidity for symmetric spaces

Françoise Dal’Bo[1] and Inkang Kim[2]

(1) Université de Rennes I, France
(2) KIAS, Seoul, South Korea

No abstract available for this article.

No keywords available for this article.

Dal’Bo Françoise, Kim Inkang: Marked length rigidity for symmetric spaces. Comment. Math. Helv. 77 (2002), 399-407. doi: 10.1007/s00014-002-8346-y